# SDR IPXA2022111288054

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 24,027 hours, 14,963 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB,  SECOND ATTEMPT, ON CLIMB OUT AVIONICS SMOKE ECAM. COMPLIED WITH PROCEDURE SNIFFER FAN.  NO SMOKE OR FUMES DETECTED.  AIR TURN BACK.  AFTER BLOCK IN AND SHUTDOWN LIGHT REMAINS ON.  FOUND SMOKE DETECTOR 13WA INOPERATIVE.  REMOVED AND REPLACED 13WA SMOKE DETECTOR IAW MM 26-15-12. INSPECTED WIRING IAW WRM 26-15-00. NO DEFECTS NOTED.
